# SDR C2XA99IA294

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145ER
- Aircraft serial: 145056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025101
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING PRE-FLIGHT INSPECTION, THE CREW REPORTED THE LEFT HAND OVERWING EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT ASSEMBLY IAW EMB145 MM 33-50-10, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
